# SDR CALA0400068

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N34315
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 54,844 hours, 28,530 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH RACK AT LOWER FORWARD END OF AFT CARGO DOOR NR 5 CROSS BEAM TEE EXTRUSION.  THE AFT CARGO DOOR WAS REMOVED AND A NEW DOOR WAS INSTALLED AND ADJUSTED.  OPERATIONAL CHECKS WERE GOOD IAW MM 52-30-00.
